# SDR RRXA97318

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: O-Ring
- Condition: Cut
- Location: Fuel Press Line
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

REPORT FROM TOWER OF FUEL COMING FROM NR 2 ENGINE AFTER TAKEOFF.  NR 2 FUEL FLOW 4000 NR HR HIGHER THAN OTHERS.  ON REDUCTION OF THROTTLE NR 2 ENGINE STOPPED PRODUCING THRUST/FLAMEOUT, WENT THROUGH PRECAUTIONARY IN FLIGHT ENGINE SHUTDOWN PROCEDURE AT 1615Z AS PER QRH.  FOUND NR 2 ENGINE FUEL PRESSURE AND PUMP VALVE IN LINE, NUTS HAD BACKED OF TO THE POINT OF EXPOSING O-RING.  ALSO, FOUND O-RING CUT IN HALF.  REMOVED AND REPLACED O-RING AND FLANGE NUTS, RESECURED IN LINE TO VALVE, OPS AND LEAK CHECKS GOOD ON GROUND ENGINE RUN-UP IAW DC-8 JET RUN-UP HANDBOOK, NO DEFECTS.
